Discussion in 'Fibromyalgia Main Forum' started by CooBax, Jan 26, 2007.
Does anyone here get constant muscle twitching?
Although mine has improved significantly with magnesium, coq10, NADh, B12, acetyl-l-carnitine and d-ribose. This "myhill protocol" has improved my vision and energy as well.
I get it so bad that I have actually kicked my husband when I was going to sleep. LOL
I make the bed shake when I twitch sometimes too. it's a weird feeling when it happens...and I've noticed it more often in the past couple of months.
I get them everywhere. Especially in the eyebrows and feet. They can drive you crazy.
Hi coobax. This is something I suffered badly with, day and night, even to legs jumping through the day. Was put through MRI's etc to ensure I did not have anything else, then went to a FM/CFS specialist in a major city here and he prescribed rivortril. Have just been thru' a period of trying to do without and muscle twitching was awful again all over body. I would prefer not to take it but being without it is just terrible.I take 500mcgms at dinner time and am relaxed enough with it to get to sleep.initially at least. ie, it is not the restless legs keeping me awake. Love Ausiegran.
[This Message was Edited on 01/27/2007]
i get muscle twitching near my eye,mainly the right eye.it also happens alot under my left breast,mainly in the ribcage just under the breast,and i get it in both legs,especially those muscles below the knees at the back of the legs.
when it starts acting up in the ribcage,its a simular feeling to when a baby turns around in your womb when youve just got in the bath.bless i remember that well haha.
I get both the myoclonic jerking and fasiculations. They are constant. I too have had MRI's to rule out other stuff.
thanks for all your opinions.
Are you a coffee drinker or do you take any other kind of herbal or phamacetical diuretics...If so you might be suffereing from magnesium deficency. Magnesium and Calcium need to be in balance but when you constantly are drinking caffeinated beverages you can get depleted in Magnesium over a long period of time...on top of that a lot of people take extra Calcium which only makes matters worse with the extra Calcium getting deposited in body tissues. I would stay off any calcium supplements and only take magnesium - 400 to 1200mg on an empty stomach in the evenings. You might notice a big improvement over the course of just a couple of weeks, not in just twitching but also energy levels. (PS...I'm a twitcher (almost a former twitcher) and have benefited greatly from this approach...I also know from hair mineral analysis that my calcium levels are not in balance with Magnesium - yes, I love coffee and have a hard time to give it up but I know I have to - eventually (smile)).
Thanks for all the info......I will never give up coffee....this T%^*%^&*disease has taken my exercise, my sex life, my Carona, my wine, my sugar.....it is NOT taking my coffee...lol....
I will give the mag a try though....thanks.
Equal (aspartame) caused my shoulder muscles to jump around so much that it felt as if someone were shooting marbles there.
[This Message was Edited on 01/28/2007]
I get thousands of small muscle twitches (fasiculations) each day. I especially get them in resting muscles that I have just used. So, if I sit down after walking, the twitching in my legs increases above the amount of twitching I had while walking and above the amount of twitching I had while sitting prior to walking. The twitching also gets very bad when I lie down. On mild days the twitches I feel the twitches but they don't hurt much; on bad days the twitches are like little painful muscle cramps. I don't drink coffee or tea and never use anything with aspartame so caffeine and aspartame are certainly not the culprits. I have supplemented for years with lots of high quality magnesium and unfortunately, that hasn't helped me, but I recommend trying magnesium supplementation (400 to 800 mg per day) as others have found magnesium supplements helpful. I did get temporary 10% relief in the twiching from intramuscular injections of magnesium sulfate. By temporary, I mean relief lasting a few hours. Wish I could have gotten the same effect from oral supplementation.
Separate names with a comma.